DG Health Children's Ibuprofen Oral Suspension - Berry Flavor, 4 Oz.

In stock
ITEM
00591201
$4.00

Minimum order qty 1
Every 3 you order gets shipped as a pack
Print

Give your little one the care you trust with this DG Health children's ibuprofen/oral suspension, available in a fun berry flavor. This alcohol-free pain reliever/fever reducer lasts up to 8 hours, and it's recommended for ages 2-11.

  • DG Health children's ibuprofen
  • Pain reliever/fever reducer
  • Ages 2-11
  • Oral suspension
  • Alcohol free
  • Berry flavor
  • 100 mg per 5 mL (teaspoonful)
  • 4 fl oz (118 mL)

Packaging may vary from images shown.

More Information
Brand DG Health
Unit Size 4 ounce
Available Online & In-Store
Product Form Liquids
Health Need Pain Relief

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
DG Health Children's Plus Multi-Symptom Cold Medicine - Grape, 4 Oz. DG Health's Children's Plus multi-symptom cold medicine relieves coughs, runny noses, sneezing, sore throats, and fevers; it's offered in a delicious grape flavor that your little one will love. DG Health™ Children's Plus multi-symptom cold medicine Acetaminophen Chlorpheniramine maleate Dextromethorphan HBr Phenylephrine HCl Pain reliever/fever reducer Antihistamine/cough suppressant Nasal decongestant Grape flavor 4 fl oz Packaging may vary from images shown.. Quickview
DG Health Children's Plus Multi-Symptom Cold Medicine - Grape, 4 Oz.

DG Health's Children's Plus multi-symptom cold medicine relieves coughs, runny noses, sneezing, sore throats, and fevers; it's offered in a delicious grape flavor that your little one will love.

  • DG Health™ Children's Plus multi-symptom cold medicine
  • Acetaminophen
  • Chlorpheniramine maleate
  • Dextromethorphan HBr
  • Phenylephrine HCl
  • Pain reliever/fever reducer
  • Antihistamine/cough suppressant
  • Nasal decongestant
  • Grape flavor
  • 4 fl oz

Packaging may vary from images shown.

View Details X
Children's Zyrtec® Allergy Indoor & Outdoor Allergies Grape Syrup, 4 oz Children’s Zyrtec Allergy Syrup, Dye-free, Sugar-Free Grape relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec is effective for treating symptoms of: runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Children’s Zyrtec Allergy Syrup is for children ages two years and up, and is dye-free and sugar-free. Relieves allergy symptoms in children 5 mg of cetirizine HCL per 5 mL 24 hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throat Dye-free and sugar-free formula For children ages two years and up . Quickview
Children's Zyrtec® Allergy Indoor & Outdoor Allergies Grape Syrup, 4 oz

Children’s Zyrtec Allergy Syrup, Dye-free, Sugar-Free Grape relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec is effective for treating symptoms of: runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Children’s Zyrtec Allergy Syrup is for children ages two years and up, and is dye-free and sugar-free.

  • Relieves allergy symptoms in children
  • 5 mg of cetirizine HCL per 5 mL
  • 24 hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • Dye-free and sugar-free formula
  • For children ages two years and up
View Details X
Children's Dimetapp® Cold & Allergy Antihistamine & Decongestant, Liquid, 4 oz. Children's Dimetapp® Cold & Allergy Grape Flavor. Made with only high quality ingredients. For children ages 6 and over. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies and restores freer breathing through the nose. This product is free from alcohol.. Quickview
Children's Dimetapp® Cold & Allergy Antihistamine & Decongestant, Liquid, 4 oz.
Children's Dimetapp® Cold & Allergy Grape Flavor. Made with only high quality ingredients. For children ages 6 and over. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies and restores freer breathing through the nose. This product is free from alcohol.
View Details X